# SDR HNAA2020111200321

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 36,812 hours, 32,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 RT SIDE HAS MULTIPLE GOUGES ON FWD SIDE AT NUTPLATES.  REPAIRED FR 68 RT SIDE HAS MULTIPLE GOUGES ON FWD SIDE AT NUTPLATES, IAW PIEDMONT EO-1-05-20-0410 AND EO1-53-20-0390.  SEE TASK AND WIP ENTRIES FOR DETAILS.
